# SDR DJFA20111227048

- Difficulty date: December 27, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N852LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258397
- Aircraft time: 11,625 hours, 7,314 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW REPORTED INTERMITTENT ILLUMINATION OF THE BAG-FIRE ANNUNCIATOR.  NO SMOKE OR BURNING ODOR NOTED AND ACFT LANDED SAFELY.  MX FOUND A LOOSE CABIN AIR DUCT UNDER THE AFT VANITY.  THE DUCT WAS SECURED AND THE SYS OPS CHECK WAS SATISFACTORY.
